RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5226,
    author = {H. Ahmadinezhad and Z. Li and J. Schicho},
    title = {{An algebraic study of linkages with helical joints}},
    language = {english},
    journal = {J. Pure and Appl. Algebra},
    volume = {219},
    pages = {2245--2259},
    isbn_issn = {0022-4049},
    year = {2015},
    refereed = {yes},
    length = {15}
    }